# SDR HEEA093478

- Difficulty date: January 25, 2004
- Submitted: March 8, 2004
- Operation: Air carrier
- Aircraft: N5748M
- Make and model: Bell 214ST
- Aircraft serial: 28102
- Aircraft time: 11,213 hours
- System (JASC): 7931 · Engine Oil Pressure
- Part: Warning Light
- Condition: Illuminated
- Location: Oil System
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

45 MINUTES AFTER TAKEOFF, PILOT REPORTED LOW PRESSURE READING ON NR 2 OIL PRESSURE GAUGE. RETURNED TO MCY.
